# SDR AALA201905149004

- Difficulty date: May 13, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 10,745 hours, 4,266 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE DETECTOR FALSE INDICATION, AFT LAVATORY LOCATION. FALSE INDICATION OCCURRED 3 TIMES DURING CLIMB PHASE OF FLIGHT, DID NOT REOCCUR. ***SUPPLEMENTAL TO BE ISSUED UPON COMPLETION OF FINAL CORRECTIVE ACTION.*** (OPEN)
